ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

Яндекс.Метрика

DOI: 10.46698/p4155-0765-8236-d

An Analysis of Convexity and Starlikeness Attributes for Breaz Integro-Differential Operator

Al-Janaby, H. F. , Ghanim, F.
Vladikavkaz Mathematical Journal 2022. Vol. 24. Issue 2.
Abstract:
The Geometric Theory of Analytic Functions (GTAF) is the attractive part of complex analysis, which correlates with the rest of the themes in mathematics. Its essential purpose is to formulate numerous classes of geometric analytic functions and to discuss their geometric attributes. In continuation, the association between operator theory and the GTAF area started to take shape and has remained a topic of wide attention today. In the previous century, operator theory was extended to the complex open unit disk and has been applied to propose diverse sorts of generalizations of normalized analytic functions. As a result, the operator theory appears to be a good way to look for things in the GTAF area. Since then, the acquisition of geometric attributes by employing operators has become a significant theme of research studies. The current study centers on and investigates, in the classes of \(\ell\)-uniformly convex and starlike functions of order \(\beta\), the convexity attribute by utilizing a modified Breaz integro-differential operator in the unit disk. Furthermore, in the class of analytic functions, some conditions that make the Breaz operator look like a star are looked into.
Keywords: analytic function, uniformly convex function, uniformly starlike function, Breaz operator.
Language: English Download the full text  
For citation: Al-Janaby, H. F.† and Ghanim, F. An Analysis of Convexity and Starlikeness Attributes for Breaz Integro-Differential Operator,† Vladikavkaz Math. J., 2022, vol. 24, no. 2, pp. 25-34. DOI 10.46698/p4155-0765-8236-d
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2022 ёжный математический институт